sexologist-icon

Bleeding chumps

My fiancee and we had intercourse and then we forgot so she took 6 pills of misoprostol and then from past 7 days bleeding and still now she is bleeding but in a less flow. Want to know is there anything serious ?
views-icons 23 Views Bookmark this Answer
Bookmark
v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Venkat Raghav
General Physician Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hello... Prolonged bleeding is most common cause for anemia, why did she take 6 pills of misoprostol,its not ordinary tablet, only given for abortion , after mefipristone its given, misoprostol increases contractility of uterus, she must have not taken it without advice , consult gynaecologist, use precautions next time.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO